# SDR YENA200550

- Difficulty date: August 17, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N550JB
- Make and model: Airbus A320-232
- Aircraft serial: 1891
- Aircraft time: 11,782 hours, 4,169 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 20092455101
- Part serial: MA1077
- Condition: Smoke
- Location: Avionics
- Part time: 11,794 hours, 4,173 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AT FL 360 RECEIVED AFT AVIONICS COMPARTMENT SMOKE WARNING WITH A RED LIGHT SMOKE INDICATION WITH A HORN ON THE OVERHEAD PANEL; THIS HAD NO ASSOCIATED ECAM.  SILENCED THE ALARM, AND QRH PROCEDURE CATRRIED OUT.  AFTER COMPLETION OF QRH PROCEDURE THE RED LIGHT REMAINED AND THE HORN SOUNDED A SECOND TIME.  CAPTAIN DECLARED EMERGENCY AND MADE A UNEVENTFUL UNSCHEDULED LANDING AT OKC. VISUAL INSPECTION OF AFT AVIONICS RACK REVEALED NO DEFECT.  REMOVED AND REPLACED AFT AVIONICS RACK COOLING FAN ASSY, OPERATION CHECK NORMAL PER LTV AMM 23-39-00.
